RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 2, Pages 365–374 (Mi smj2865)  

This article is cited in 1 scientific paper (total in 1 paper)

On some reducibility and existential interpretability of structures

A. S. Morozovab

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: We prove the embeddability of the structure of Turing degrees into the structure of degrees of existential interpretability. The notion of weakly bounded Turing reducibility ($\operatorname{wbT}$-reducibility) arises in the proof naturally. We demonstrate that this reducibility is situated strictly between the bounded truth-table reducibility and Turing reducibility and differs from the truth-table reducibility.

Keywords: existential interpretability of structures, weakly bounded Turing reducibility.

Funding Agency
The author was supported by the project “Algorithmic and Model-Theoretic Properties of Algebraic Systems” of the Republic of Kazakhstan.


DOI: https://doi.org/10.17377/smzh.2017.58.210

Full text: PDF file (298 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:2, 281–287

Bibliographic databases:

UDC: 510.5
MSC: 35R30
Received: 05.05.2016

Citation: A. S. Morozov, “On some reducibility and existential interpretability of structures”, Sibirsk. Mat. Zh., 58:2 (2017), 365–374; Siberian Math. J., 58:2 (2017), 281–287

Citation in format AMSBIB
\Bibitem{Mor17}
\by A.~S.~Morozov
\paper On some reducibility and existential interpretability of structures
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 2
\pages 365--374
\mathnet{http://mi.mathnet.ru/smj2865}
\crossref{https://doi.org/10.17377/smzh.2017.58.210}
\elib{https://elibrary.ru/item.asp?id=29160433}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 2
\pages 281--287
\crossref{https://doi.org/10.1134/S0037446617020100}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000400087100010}
\elib{https://elibrary.ru/item.asp?id=29501497}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018854178}


Linking options:
  • http://mi.mathnet.ru/eng/smj2865
  • http://mi.mathnet.ru/eng/smj/v58/i2/p365

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Morozov, D. A. Tusupov, “Minimalnye predikaty otnositelno $\Delta$-opredelimosti”, Algebra i logika, 59:4 (2020), 480–499  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:99
    Full text:25
    References:17
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021